Alert archive / Ohio / Flash Flood Warnings in 2006
Flash Flood Warning 18, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 22, 2006, 3:02 PM EDT for Erie County, Ottawa County, Sandusky County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 3:02 PM EDT (19:02 UTC)
- Expired
- Jun 22, 2006, 9:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
Counties Erie County, OH, Ottawa County, OH, Sandusky County, OH
The radar
The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2364 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCLE 221906
FFWCLE
OHC043-123-143-230100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ERIE COUNTY IN NORTH CENTRAL OHIO
THIS INCLUDES THE CITY OF SANDUSKY
OTTAWA COUNTY IN NORTHWEST OHIO
THIS INCLUDES THE CITY OF PORT CLINTON
SANDUSKY COUNTY IN NORTHWEST OHIO
THIS INCLUDES THE CITY OF FREMONT
* UNTIL 900 PM EDT
* AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAINFALL DEVELOPING OVER THE
WARNED AREA. SIGNIFICANT RISES ON TOP OF ALREADY FLOODED STREAMS
AND RIVERS ARE LIKELY THIS EVENING WITH THE ADDITIONAL RAINFALL.
THIS IS A POTENTIALLY DANGEROUS FLOODING SITUATION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDUSKY... PORT CLINTON... WOODVILLE... OAK HARBOR... GIBSONBURG...
GENOA... ELMORE AND CASTALIA.
RAINFALL AMOUNTS OF 1 TO 2 INCHES... WITH ISOLATED AMOUNTS TO 4
INCHES... ARE POSSIBLE IN THE WARNED AREA THROUGH 9 PM.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN
LAT...LON 4161 8341 4163 8314 4153 8297 4155 8279
4155 8276 4141 8258 4139 8247 4143 8235
4129 8235 4126 8342
$$
ASTIFAN2 follow-up statements
000
WGUS71 KCLE 222310
FFSCLE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
704 PM EDT THU JUN 22 2006
OHC043-123-143-230100-
SANDUSKY OH-OTTAWA OH-ERIE OH-
704 PM EDT THU JUN 22 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR ERIE
COUNTY IN NORTH CENTRAL OHIO...AND OTTAWA AND SANDUSKY COUNTIES IN
NORTHWEST OHIO...
IN ERIE COUNTY CONSIDERABLE FLOODING IS UNDERWAY ACROSS THE EASTERN
PORTION OF THE COUNTY. ROUTE 303 IS FLOODED NEAR WAKEMAN. ROUTE 60
BETWEEN NEW LONDON AND CLARKSFIELD IS ALSO FLOODED ALONG WITH MOST
SECONDARY ROADS IN THAT AREA.
LOCAL LAW ENFORCEMENT OFFICIALS IN OTTAWA AND SANDUSKY COUNTIES
REPORTED STREAMS AND CREEKS ARE STILL FLOODING SOME SECONDARY ROADS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 4161 8341 4163 8314 4153 8297 4155 8279
4155 8276 4141 8258 4139 8247 4143 8235
4129 8235 4126 8342
$$000
WGUS71 KCLE 222327 RRA
FFSCLE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
723 PM EDT THU JUN 22 2006
OHC043-123-143-230100-
SANDUSKY OH-OTTAWA OH-ERIE OH-
723 PM EDT THU JUN 22 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR ERIE
COUNTY IN NORTH CENTRAL OHIO...AND OTTAWA AND SANDUSKY COUNTIES IN
NORTHWEST OHIO...
LOCAL LAW ENFORCEMENT OFFICIALS REPORT THAT MANY SECONDARY ROADS
ARE FLOODED.
THE RAIN HAS ENDED AND CONDITIONS WILL SLOWLY IMPROVE THIS EVENING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 4161 8341 4163 8314 4153 8297 4155 8279
4155 8276 4141 8258 4139 8247 4143 8235
4129 8235 4126 8342
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 2:53 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 22, 2:53 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 253 PM EDT THU JUN 22 2006 .SHORT TERM (TONIGHT THRU SAT NIGHT)... WILL BRIEF GIVEN AMOUNT OF WX GOING ON. WILL BE EXTENDING FLASH FLOOD WATCH UNTIL 6AM. WILL BE GOING WITH HIGH POPS TONIGHT WITH FRONT MOVING THRU. BIG QUESTION IS WHAT WILL HAPPEN TOMORROW. BOTH GFS AND NAM SHOW FRONT STALLING JUST SOUTH OF FORECAST AREA WITH GFS ACTUALLY DEVELOPING A WAVE AND TRACKING IT NE ALONG BOUNDARY. WITH LACK OF STRONG FLOW ALOFT TO PUSH BOUNDARY OUT OF AREA...THIS STALLING OUT SEEMS REASONABLE. WILL CONT WITH LIKELY POPS S TOMORROW WITH CHC POPS SE HALF FRI NIGHT. GUID TEMPS SEEM REASONABLE. && .LONG TERM (SUN THRU THU)... MODELS IN PRETTY GOOD AGREEMENT TODAY WITH LONG RANGE FORECAST. APPEARS TO BE A FAIRLY QUIET PERIOD WITH SEASONABLE TEMPS MOST OF PERIOD. APPEARS SOME SORT OF NEARLY STATIONARY BOUNDARY WILL GET SET UP ALONG THE EAST COAST DURING PERIOD. THIS BOUNDARY WILL STRETCH FROM NEW ENGLAND TO THE GULF COAST. APPEARS THIS BOUNDARY SHOULD BE WEST OF THE APPALACHIANS AT LEAST FOR MON AND TUE WHICH WILL ALLOW FOR ENUF LOW LEVEL MOIST TO WARRANT AT LEAST CHC POPS EASTERN PORTION OF FORECAST AREAS MON AND ENTIRE AREA OF TUE. FRONT WILL DRIFT BACK E OF WED SO THAT WILL LIMIT PRECIP CHANCES TO ONLY ERN AREAS AGAIN. HI PRES WILL BUILD FROM THE W ON THU CAUSING THE FRONT TO FINALLY DISSIPATE AND RESULTING IN DRY WEATHER FOR ENTIRE AREA. AS STATE ABOVE...TEMPS WILL BE NEAR NORMAL DURING THE PERIOD. && .AVIATION(18Z-18Z)... LINE OF TSRA FROM EXTREME NW OH TO SW INDIANA MOVING EAST AT 35-40 KT...EXPECT INTO KCLE BY 5 PM EDT. EXPECT POP CORN TSRA TO DEVELOP AHEAD OF THE LINE. SPC HAS THE FORECAST AREA IN A MODERATE RISK FOR SEVERE TSRA. BEST CHANCE OVER THE SRN HALF OF THE FORECAST AREA WITH BEST RISK FOR DOWNBURST WINDS. EXPECT LINE TO CONTINUE TO MOVE E AND NOT HAVE THE TRAINING LIKE LAST NIGHT. FRONT CURRENTLY FROM TOL NE ACROSS CENTRAL LAKE ERIE WILL PUSH SOUTH TONIGHT. EXPECT FNT NR A YNG-MFD BY 12 FRIDAY MORNING. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...FLASH FLOOD WATCH TIL 6 AM FRI FOR ALL COS. .PA...FLASH FLOOD WATCH TIL 6 AM FRI FOR ERIE AND CRAWFORD. && SHORT TERM...KUBINA LONG TERM...KUBINA AVIATION...DJB
Hazardous weather outlook, Jun 22, 5:18 AM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 518 AM EDT THU JUN 22 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-230930- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 518 AM EDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR THE ENTIRE AREA. THE MAIN THREAT FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. ALSO A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH THIS EVENING. HEAVY RAINS YESTERDAY AND OVERNIGHT HAVE LEFT A HIGH POTENTIAL FOR POSSIBLE FLOODING FROM THE ADDITIONAL THUNDERSTORMS EXPECTED TODAY AND TONIGHT. THE GROUND IS SATURATED AND MANY STREAMS AND RIVERS ARE ALREADY RUNNING HIGH WITH A FEW EVEN CURRENTLY IN FLOOD IN NORTHWEST AND NORTH CENTRAL OHIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL HEAVY RAIN FROM SCATTERED THUNDERSTORMS WILL CONTINUE A THREAT FOR LOCALIZED FLOODING. THE MAIN THREAT FRIDAY AND FRIDAY NIGHT WILL TEND TO BE OVER THE INLAND COUNTIES AS MUCH OF THE THUNDERSTORM ACTIVITY SHIFTS INLAND AWAY FROM THE LAKESHORE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY TONIGHT.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:14 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 61 min |
| Jun 21, 8:20 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jun 21, 8:33 PM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 25 hr |
| Jun 21, 8:34 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 56 min |
| Jun 21, 8:46 PM EDT | Tornado Warning | CLE | Wood | 44 min |
| Jun 21, 8:51 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 8:54 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 66 min |
| Jun 21, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 63 min |
| Jun 21, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 60 min |
| Jun 21, 9:19 PM EDT | Tornado Warning | CLE | Seneca | 56 min |
| Jun 21, 9:40 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 65 min |
| Jun 21, 9:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 21, 9:52 PM EDT | Flash Flood Warning | CLE | Ottawa, Wood | 4 hr |
| Jun 21, 10:21 PM EDT | Flash Flood Warning | CLE | Lucas | 4 hr |
| Jun 21, 10:23 PM EDT | Flash Flood Warning | CLE | Lorain | 3 hr |
| Jun 21, 10:24 PM EDT | Tornado Warning | CLE | Huron | 51 min |
| Jun 21, 10:51 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 39 min |
| Jun 21, 11:00 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 30 min |
| Jun 21, 11:10 PM EDT | Flash Flood Warning | CLE | Seneca | 4 hr |
| Jun 21, 11:11 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 49 min |
| Jun 21, 11:12 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 48 min |
| Jun 21, 11:19 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 41 min |
| Jun 21, 11:28 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 47 min |
| Jun 21, 11:32 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 43 min |
| Jun 21, 11:33 PM EDT | Flash Flood Warning | CLE | Huron | 3 hr |
| Jun 21, 11:36 PM EDT | Flash Flood Warning | CLE | Crawford | 3 hr |
| Jun 21, 11:44 PM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Jun 21, 11:52 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 38 min |
| Jun 22, 12:02 AM EDT | Flash Flood Warning | CLE | Sandusky | 6 hr |
| Jun 22, 12:37 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 53 min |
| Jun 22, 1:20 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 31 min |
| Jun 22, 2:22 AM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 2:28 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 62 min |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | CLE | Ashland | 56 min |
| Jun 22, 2:38 AM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
| Jun 22, 2:42 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 22 min |
| Jun 22, 1:34 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 33 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 61 min |
| Jun 22, 2:17 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 43 min |
| Jun 22, 2:31 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 59 min |
| Jun 22, 2:32 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 6 hr |
| Jun 22, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 49 min |
| Jun 22, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 67 min |
| Jun 22, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 63 min |
| Jun 22, 3:02 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 58 min |
| Jun 22, 3:11 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 79 min |
| Jun 22, 3:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 62 min |
| Jun 22, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 59 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 57 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 57 min |
| Jun 22, 3:28 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jun 22, 3:30 PM EDT | Tornado Warning | CLE | Hancock | 45 min |
| Jun 22, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 53 min |
| Jun 22, 3:40 PM EDT | Flash Flood Warning | CLE | Lorain | 6 hr |
| Jun 22, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 61 min |
| Jun 22, 3:45 PM EDT | Flash Flood Warning | CLE | Huron | 6 hr |
| Jun 22, 3:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 57 min |
| Jun 22, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 51 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 62 min |
| Jun 22, 4:01 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 44 min |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 66 min |
| Jun 22, 4:13 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jun 22, 4:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 53 min |
| Jun 22, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 65 min |
| Jun 22, 4:28 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Summit | 6 hr |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 38 min |
| Jun 22, 4:39 PM EDT | Flash Flood Warning | CLE | Seneca | 3 hr |
| Jun 22, 4:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 64 min |
| Jun 22, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 62 min |
| Jun 22, 4:45 PM EDT | Flash Flood Warning | CLE | Medina | 6 hr |
| Jun 22, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 59 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 63 min |
| Jun 22, 5:02 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 58 min |
| Jun 22, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Jun 22, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 67 min |
| Jun 22, 5:14 PM EDT | Flash Flood Warning | CLE | Ashland | 6 hr |
Nearby
Flash Flood Warnings in Ohio, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.